# SDR RAIA960119

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- Engine: Garrtt TPE33112UAR
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: 8961153
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL - FLT 7260 - LEFT ENGINE WOULD NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED P3 GASKETS, GROUND RUNS GOOD.  ENGINE TT, 5,973.2 HOURS.  (X)
